# SDR 9810069998

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND HOLE PUNCHED IN FRAME AND CRACK SURROUNDING HOLE AT FS 908, LONGERON 11R.  INSTALLED REPAIR DOUBLER PER SRM 51-30-5 AND EA 99-159316.
